# SDR GTIA030838

- Difficulty date: October 6, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR BOARD STATION 200 TO STATION 160 RBL 44 TO RBL 55 HAS SEVERAL INSERTS CORRODED/SOFT MUCHEY.  FABRICATED NEW FORWARD CABIN FLOOR BOARD.  (M)
